Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 129, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 17, 2015, 1:25 AM CDT for Ellis County, Roger Mills County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2015, 1:25 AM CDT (06:25 UTC)
- Expired
- Apr 17, 2015, 2:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ellis County, OK, Roger Mills County, OK
The radar
The Vance AFB radar (KVNX), 168 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 11:59 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 10:55 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 16, 10:55 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1055 PM CDT THU APR 16 2015 .DISCUSSION... THE 06Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... A LARGE CUTOFF UPPER-LEVEL LOW SPINNING OVER THE FOUR CORNERS REGION WILL CAUSE SPORADIC TSRA AND CLUSTERS OF TSRA OVER OK/N TX THROUGH TOMORROW NIGHT. IT IS EXTREMELY DIFFICULT TO TIME THE STORMS...SINCE THERE IS NO SINGLE FOCUS THAT WE CAN TRACK. SO...THE TAFS ARE BASED MAINLY ON THE CONSENSUS OF MODEL OUTPUT...WHICH IS ADMITTEDLY NOT VERY ACCURATE. THESE SAME MODELS SUGGEST LOW CLOUDS AND PERHAPS FOG WILL SPREAD NW ACROSS THE REGION TOWARD SUNRISE...AND WHILE THIS SCENARIO IS BELIEVABLE...IT IS UNLIKELY THAT CONDITIONS WILL BE QUITE AS BAD AS THE MODELS SUGGEST. GULF STRATUS LAYERS TYPICALLY HAVE BASES AROUND 1500 FT OVER MOST OF OK/N TX THIS TIME OF YEAR...WHICH IS WHAT WE HAVE IN THE PRELIMINARY TAFS. SOME IF CONDITIONS WARRANT...SOME CHANGES TO THIS FORECAST MAY BE MADE BEFORE THE ACTUAL TAF ISSUANCE AT ABOUT 0530Z. && .PREV DISCUSSION... /ISSUED 924 PM CDT THU APR 16 2015/ DISCUSSION... A COMPLEX OF THUNDERSTORMS HAD DEVELOPED OVER NORTHWEST OKLAHOMA BY LATE THIS EVENING. A WAKE LOW APPEARS TO BE DEVELOPING WITHIN THE COMPLEX...LEADING TO RATHER STRONG WINDS IN ELLIS COUNTY. THESE WINDS MAY EXPAND OR CONTINUE TO SHIFT TO THE SOUTH WITH TIME. THEY ARE TOO SMALL-SCALE TO REPRESENT IN A REASONABLE WAY IN THE FORECAST. SHORT-RANGE MODELS SHOW A GENERAL TENDENCY OF THE EXISTING STORM COMPLEX TO START SHIFTING EAST WITH TIME...REACHING CENTRAL AND/OR NORTH-CENTRAL OKLAHOMA SEVERAL HOURS AFTER MIDNIGHT. DETAILS REMAIN SKETCHY...BUT THE OVERALL CONCEPT IS CONSISTENT AND IS REASONABLE...GIVEN THE CURRENT SITUATION. THE FORECAST WAS UPDATED EARLIER TO ACCOUNT FOR RAIN TRENDS AND THEIR LARGE-SCALE EFFECTS. WE WILL CONTINUE TO UPDATE AS NEEDED TO KEEP UP-TO-DATE WITH THE STORM SYSTEM AS IT EVOLVES TONIGHT. PREV DISCUSSION... /ISSUED 626 PM CDT THU APR 16 2015/ DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... AVIATION... SCT TSRA...A FEW STRONG/SEVERE...WILL OCCUR OVER W OK/N TX W/KSPS THIS EVENING. TAFS MENTION TSRA ONLY WHERE PROBABILITY IS GREATER THAN 50 PERCENT THIS EVENING. A SMALL STORM COMPLEX MAY FORM AROUND MIDNIGHT FROM EXISTING STORMS...AND SPEED E ALONG THE KS/OK BORDER. IF THIS HAPPENS...STRONG W WINDS WILL OCCUR AT KPNC. THE KPNC TAF INCLUDES THIS EVENT...BUT NOT AS STRONG AS IT MIGHT BE. TOMORROW MORNING...GUIDANCE SUGGESTS WIDESPREAD IFR CEILINGS/VISIBILITIES. ALTHOUGH CERTAINLY POSSIBLE...IT SEEMS UNLIKELY TO BE THAT BAD. CLOUD BASES SHOULD RISE SLOWLY THROUGH THE DAY...AND THERE WILL BE CHANCES OF TSRA ALL DAY...BUT MAINLY IN THE AFTERNOON AND EARLY EVENING. PREV DISCUSSION... /ISSUED 334 PM CDT THU APR 16 2015/ DISCUSSION... THIS DISCUSSION WILL REMAIN FOCUSED ON THE SHORT TERM... THUNDERSTORM AND PRECIPITATION CHANCES FROM THIS EVENING THROUGH FRIDAY MORNING... OVERALL... GUIDANCE HAS DONE A POOR JOB IN HANDLING THE BKN/OVC LOW/MID STRATUS ACROSS THE BULK OF WRN AND CENTRAL OK AND WRN N TX. THROUGH 20Z... SOME SCATTERED CLEARING HAS FINALLY STARTED AS MORE STRATOCU/CLOUD STREETS HAVE DEVELOPED. THIS CLOUD COVER WILL CONTINUE TO PROMOTE A LACK OF INSTABILITY/BL MIXING ACROSS MOST OF WRN OK AND WRN N TX... BUT WITH THE RECENT TRANSITION TO STRATOCU... MIXING MAY FINALLY BE PICKING UP. THE EARLY AFTN CONVECTION ACROSS FAR NW OK AND INTO THE PANHANDLES APPEARED TO BE DRIVEN BY A FOCUSED REGION OF ISENTROPIC ASCENT... SUPPORTED BY A NARROW REGION OF 1500 J/KG INSTABILITY AND DIVERGENCE ALOFT GIVEN THE ORIENTATION OF THE UPPER LVL JET MAX ASSOCIATED WITH THE H500 LOW... WHICH CONTINUES TO SETTLE OVER THE FOUR CORNERS REGION. THE RECENT SEVERE CONVECTION IN THE PANHANDLES THAT DEVELOPED OVER THE PAST 1 TO 2 HOURS IS PRIMARILY FOCUSED ON THE DRYLINE/PSUEDO-FRONTAL BOUNDARY THAT DEVELOPED EARLIER. AT THE MOMENT... HOW CONVECTION WILL EVOLVE THROUGH THIS EVENING REMAINS A CHALLENGE. TRADITIONAL GUIDANCE CONTINUES TO STRUGGLE WITH HOW TO EVOLVE THE UPPER LOW AND CONVECTION. RECENT MESOSCALE GUIDANCE IS ABLE TO CATCH ON IN SPURTS... BUT IT STRUGGLES AS WELL. OVERALL... EXPECT CONVECTION ACROSS THE PANHANDLES TO CONTINUE TO TRANSITION EASTWARD... HOWEVER... RECENT OBS THROUGH 20Z SUGGEST THE DRYLINE MAY BE STARTING ITS GRADUAL RETREAT TO THE WEST. WITH THIS SAID... EXPECT THE SFC TROUGH/FRONT (IF WE CAN CALL IT THAT)... WILL CONTINUE TO LIFT E/NE INTO WRN OK THIS EVENING... WITH STORMS MOVING INTO NWRN OK AROUND 5 TO 7PM CDT. THE OVERALL EVOLUTION OF STORMS APPEAR TO HAVE BEEN CAPTURED ON THE RECENT HRRR (18Z RUN)... BUT THE TIMING MAY BE LATE... THE 12Z TTU WRF SEEMS TO HAVE A DECENT HANDLE ON TIMING... AS DOES THE WRF-NMM. NOT TO FOCUS SOLELY ON THE WRN ACTIVITY... STRONG CONVECTION HAS DEVELOPED ACROSS WEST CENTRAL TX THIS AFTN. CURRENT THOUGHTS HAVE THIS ACTIVITY LIFTING N/NE INTO WRN N TX AND THE RED RIVER VALLEY. RECENT MESOSCALE GUIDANCE SEEMS TO SUGGEST THIS ACTIVITY WILL LESSEN AFTER SUNSET AS IT REMAINS DRIVEN BY DIURNAL HEATING/INSTABILITY. AS FOR SEVERE STORMS THIS AFTN/EVENING ACROSS WRN OK/WRN N TX... STORMS THAT ARE ABLE TO MOVE IN OR DEVELOP WILL RESIDE WITHIN AN ENVIRONMENT SUPPORTIVE OF LARGE HAIL (GOLF BALLS) AND DAMAGING WINDS (60-70MPH). SEVERE POTENTIAL WILL WANE WITH ANY SCATTERED CONVECTION THAT PERSISTS INTO THE OVERNIGHT HOURS EASTWARD INTO CENTRAL OK BY FRIDAY MORNING. THE TORNADO THREAT OVER THE TX PANHANDLE WILL DIMINISH AS STORMS MOVE OFF THE DRYLINE AND INTO WRN OK... 0-1KM HELICITY DECREASES AND THE LACK OF A FOCUSING BOUNDARY DOES NOT BODE WELL FOR TORNADIC DEVELOPMENT ACROSS WRN OK AT THE MOMENT. JTK && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 74 59 77 / 40 50 60 30 HOBART OK 57 75 55 77 / 60 50 50 20 WICHITA FALLS TX 60 77 58 80 / 40 50 50 20 GAGE OK 54 74 51 76 / 90 50 50 20 PONCA CITY OK 58 74 58 75 / 40 60 70 50 DURANT OK 61 77 62 78 / 30 50 60 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/23/23
Hazardous weather outlook, Apr 17, 12:40 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1240 AM CDT FRI APR 17 2015 OKZ004>048-050>052-TXZ083>090-171000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1240 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS THIS EVENING ACROSS PART OF WESTERN OKLAHOMA. LOCATION... THE SLIGHT RISK IS WEST OF A LINE FROM ARNETT...TO WATONGA...TO HOBART...TO HOLLIS. TIMING... THROUGH 6 AM. IMPACTS... HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS UP TO 60 MPH. THERE IS A VERY LOW TORNADO POTENTIAL. DISCUSSION... A LINE OF THUNDERSTORMS WILL MOVE SLOWLY EAST ACROSS NORTH-CENTRAL OKLAHOMA THROUGH ABOUT 3 AM...PRODUCING A PERIOD OF HEAVY RAIN...SMALL HAIL...AND POSSIBLY GUSTY WINDS. THE RISK OF SEVERE WEATHER WITH THESE STORMS IS LOW. HOWEVER...THUNDERSTORMS WILL CONTINUE TO DEVELOP OVERNIGHT OVER WESTERN OKLAHOMA AND THE TEXAS PANHANDLE. SOME OF THESE STORMS WILL BE SEVERE AS THEY MOVE SLOWLY EAST ACROSS WESTERN OKLAHOMA THROUGH THE EARLY MORNING HOURS. THE PRIMARY CONCERN WILL BE LARGE HAIL. STORMS MAY REACH AS FAR EAST AS OKLAHOMA CITY AFTER SUNRISE...BUT WILL NOT BE SEVERE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHERN PARTS OF OKLAHOMA FRIDAY AFTERNOON AND EVENING. A SLIGHT RISK COVERS A LARGER PART OF OKLAHOMA AND WESTERN NORTH TEXAS ON SATURDAY. THE SEVERE WEATHER OUTLOOK CATEGORIES WILL LIKELY CHANGE AS FRIDAY AND SATURDAY GET CLOSER. BE SURE TO STAY UP TO DATE WITH THE LATEST FORECASTS. THUNDERSTORMS ARE FORECAST TO LINGER ON SUNDAY BUT SEVERE WEATHER CHANCES APPEAR LOW. THUNDERSTORM CHANCES RETURN NEXT TUESDAY AND WEDNESDAY WITH SEVERE STORMS POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. CMS
In the hours before
Special weather statement, Apr 16, 11:40 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1140 PM CDT THU APR 16 2015 OKZ006-011-012-170515- ALFALFA OK-MAJOR OK-GARFIELD OK- 1140 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALFALFA...EAST CENTRAL MAJOR AND WESTERN GARFIELD COUNTIES UNTIL 1215 AM CDT... AT 1139 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAHOMA... MOVING NORTH AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ENID...LAHOMA...DRUMMOND...GOLTRY...CARRIER AND VANCE AIR FORCE BASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3625 9795 3630 9818 3654 9816 3651 9788 TIME...MOT...LOC 0439Z 186DEG 21KT 3635 9806 MAHALE
Special weather statement, Apr 16, 11:45 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT THU APR 16 2015
OKZ011-015-017-018-170515-
BLAINE OK-MAJOR OK-DEWEY OK-KINGFISHER OK-
1145 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLAINE...SOUTHEASTERN
MAJOR...NORTHEASTERN DEWEY AND NORTHWESTERN KINGFISHER COUNTIES UNTIL
1215 AM CDT...
AT 1141 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LONGDALE...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...OKEENE...CANTON...LONGDALE...ISABELLA...CANTON LAKE...
SOUTHARD AND HOMESTEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3633 9828 3617 9819 3616 9821 3611 9821
3603 9858 3616 9870
TIME...MOT...LOC 0441Z 246DEG 28KT 3611 9857
MAHALESpecial weather statement, Apr 16, 11:47 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1147 PM CDT THU APR 16 2015 OKZ007-012-170515- GRANT OK-GARFIELD OK- 1147 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT AND NORTHWESTERN GARFIELD COUNTIES UNTIL 1215 AM CDT... AT 1144 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF HILLSDALE...MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... LOCATIONS IMPACTED INCLUDE... POND CREEK...KREMLIN...HILLSDALE...JEFFERSON AND NORTH ENID. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3646 9786 3655 9805 3685 9790 3671 9761 TIME...MOT...LOC 0444Z 210DEG 18KT 3657 9791 MAHALE
Special weather statement, Apr 17, 12:42 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1242 AM CDT FRI APR 17 2015 OKZ015>017-170615- CUSTER OK-BLAINE OK-DEWEY OK- 1242 AM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CUSTER...WEST CENTRAL BLAINE AND EASTERN DEWEY COUNTIES UNTIL 115 AM CDT... AT 1239 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF PUTNAM...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... OAKWOOD...PUTNAM AND HUCMAC. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3575 9886 3586 9903 3616 9880 3599 9854 TIME...MOT...LOC 0539Z 218DEG 22KT 3587 9889 MAHALE
Special weather statement, Apr 17, 1:00 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 100 AM CDT FRI APR 17 2015 OKZ009-014-170630- ROGER MILLS OK-ELLIS OK- 100 AM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGER MILLS AND WESTERN ELLIS COUNTIES UNTIL 130 AM CDT... AT 1258 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 9 MILES EAST OF LIPSCOMB TO 4 MILES EAST OF LAKE MARVIN...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SHATTUCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3644 10000 3658 9983 3595 9976 3584 10000 TIME...MOT...LOC 0558Z 230DEG 23KT 3628 10011 3589 10008 MAHALE
Special weather statement, Apr 17, 1:17 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 117 AM CDT FRI APR 17 2015 OKZ009-014-170645- ROGER MILLS OK-ELLIS OK- 117 AM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROGER MILLS AND SOUTHWESTERN ELLIS COUNTIES UNTIL 145 AM CDT... AT 113 AM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR LAKE MARVIN TO NEAR WHEELER...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH... LOCATIONS IMPACTED INCLUDE... REYDON...ROLL...CRAWFORD AND DURHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3595 10000 3605 9963 3558 9972 3552 10000 TIME...MOT...LOC 0613Z 242DEG 35KT 3587 10014 3547 10024 MAHALE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:07 PM CDT | Special Weather Statement | OUN | Alfalfa | 23 min |
| Apr 16, 7:25 PM CDT | Special Weather Statement | OUN | Beckham | 20 min |
| Apr 16, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 43 min |
| Apr 16, 7:33 PM CDT | Special Weather Statement | OUN | Woods | 27 min |
| Apr 16, 7:37 PM CDT | Special Weather Statement | OUN | Harper | 23 min |
| Apr 16, 7:40 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| Apr 16, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Ellis, Roger Mills, Woodward | 63 min |
| Apr 16, 7:47 PM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| Apr 16, 8:01 PM CDT | Tornado Warning | OUN | Beckham | 29 min |
| Apr 16, 8:03 PM CDT | Flash Flood Warning | OUN | Woods, Woodward | 3 hr |
| Apr 16, 8:05 PM CDT | Areal Flood Advisory | OUN | Ellis, Roger Mills, Woodward | 3 hr |
| Apr 16, 8:35 PM CDT | Tornado Warning | OUN | Roger Mills | 40 min |
| Apr 16, 8:36 PM CDT | Special Weather Statement | OUN | Alfalfa | 24 min |
| Apr 16, 8:54 PM CDT | Special Weather Statement | OUN | Woods | 36 min |
| Apr 16, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 47 min |
| Apr 16, 9:08 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| Apr 16, 9:11 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 49 min |
| Apr 16, 9:20 PM CDT | Areal Flood Advisory | OUN | Roger Mills | 3 hr |
| Apr 16, 9:31 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| Apr 16, 9:36 PM CDT | Special Weather Statement | OUN | Woods | 24 min |
| Apr 16, 9:54 PM CDT | Special Weather Statement | OUN | Grant | 36 min |
| Apr 16, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills | 48 min |
| Apr 16, 10:01 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| Apr 16, 10:27 PM CDT | Special Weather Statement | OUN | Alfalfa | 33 min |
| Apr 16, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 25 min |
| Apr 16, 10:52 PM CDT | Special Weather Statement | OUN | Alfalfa | 38 min |
| Apr 16, 11:09 PM CDT | Special Weather Statement | OUN | Grant | 36 min |
| Apr 16, 11:40 PM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| Apr 16, 11:45 PM CDT | Special Weather Statement | OUN | Major | 30 min |
| Apr 16, 11:47 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| Apr 17, 12:39 AM CDT | Areal Flood Advisory | OUN | Garfield | 3 hr |
| Apr 17, 12:42 AM CDT | Special Weather Statement | OUN | Dewey | 33 min |
| Apr 17, 1:00 AM CDT | Special Weather Statement | OUN | Ellis | 30 min |
| Apr 17, 1:17 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 17, 1:54 AM CDT | Special Weather Statement | OUN | Major | 36 min |
| Apr 17, 2:22 AM CDT | Special Weather Statement | OUN | Dewey | 23 min |
| Apr 17, 2:32 AM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| Apr 17, 2:53 AM CDT | Special Weather Statement | OUN | Dewey, Major | 37 min |
| Apr 17, 3:02 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 43 min |
| Apr 17, 3:33 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more | 42 min |
| Apr 17, 3:55 AM CDT | Special Weather Statement | OUN | Jackson | 35 min |
| Apr 17, 4:13 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Greer, Kiowa, Roger Mills and 1 more | 47 min |
| Apr 17, 4:20 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 3 hr |
| Apr 17, 4:43 AM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| Apr 17, 5:03 AM CDT | Special Weather Statement | OUN | Washita | 27 min |
| Apr 17, 5:17 AM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Apr 17, 5:32 AM CDT | River Flood Warning | OUN | Custer, Roger Mills | 20 hr |
| Apr 17, 5:34 AM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Apr 17, 5:58 AM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Apr 17, 6:09 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa | 51 min |
| Apr 17, 6:59 AM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| Apr 17, 7:14 AM CDT | Special Weather Statement | OUN | Comanche | 46 min |
| Apr 17, 8:36 AM CDT | Special Weather Statement | OUN | Grady | 24 min |
| Apr 17, 8:37 AM CDT | Special Weather Statement | OUN | Harmon, Jackson, Kiowa, Tillman | 38 min |
| Apr 17, 9:40 AM CDT | Special Weather Statement | OUN | Tillman | 50 min |
| Apr 17, 9:53 AM CDT | Special Weather Statement | OUN | Harmon | 37 min |
| Apr 17, 9:56 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 36 min |
| Apr 17, 10:08 AM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| Apr 17, 10:43 AM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| Apr 17, 10:47 AM CDT | Special Weather Statement | OUN | Greer, Jackson | 28 min |
| Apr 17, 11:01 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 26 min |
| Apr 17, 4:50 PM CDT | Special Weather Statement | OUN | Woodward | 25 min |
| Apr 17, 5:55 PM CDT | Special Weather Statement | OUN | Harper | 35 min |
| Apr 17, 6:05 PM CDT | Special Weather Statement | OUN | Blaine | 25 min |
| Apr 17, 9:05 AM CDT | Special Weather Statement | OUN | Foard | 25 min |
| Apr 17, 9:18 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 42 min |
| Apr 17, 11:24 AM CDT | Severe Thunderstorm Warning | OUN | Knox | 40 min |
| Apr 17, 11:38 AM CDT | Special Weather Statement | OUN | Foard | 52 min |
| Apr 17, 12:06 PM CDT | Special Weather Statement | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 24 min |
| Apr 17, 1:51 PM CDT | Special Weather Statement | OUN | Archer | 24 min |
| Apr 17, 3:00 PM CDT | Special Weather Statement | OUN | Knox | 30 min |
| Apr 17, 3:05 PM CDT | Special Weather Statement | OUN | Knox | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.